Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2510 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, Matthias, Jan Maas, and Melchior Wirth. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations 58, no. 1 (2019). https://doi.org/10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 80   OA
Deuchert, Andreas, Robert Seiringer, and Jakob Yngvason. “Bose–Einstein Condensation in a Dilute, Trapped Gas at Positive Temperature.” Communications in Mathematical Physics 368, no. 2 (2019): 723–76. https://doi.org/10.1007/s00220-018-3239-0.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 7183   OA
Brázdil, Tomás, Krishnendu Chatterjee, Antonín Kucera, Petr Novotný, and Dominik Velan. “Deciding Fast Termination for Probabilistic VASS with Nondeterminism.” In International Symposium on Automated Technology for Verification and Analysis, 11781:462–78. Springer Nature, 2019. https://doi.org/10.1007/978-3-030-31784-3_27.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, Julian L, and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations 266, no. 1 (2019): 257–311. https://doi.org/10.1016/j.jde.2018.07.045.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 175   OA
Browning, Timothy D, and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society 371, no. 8 (2019): 5757–85.
View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed